English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Locally conformally Kähler metrics obtained from pseudoconvex shells

MPS-Authors
/persons/resource/persons235932

Ornea,  Liviu
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236393

Verbitsky,  Misha
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Ornea, L., & Verbitsky, M. (2016). Locally conformally Kähler metrics obtained from pseudoconvex shells. Proceedings of the American Mathematical Society, 144(1), 325-335. doi:10.1090/proc12770.


Cite as: http://hdl.handle.net/21.11116/0000-0004-0D20-A
Abstract
There is no abstract available